I can't figure out why I feel this way and was wondering if (1) I am experiencing some kind of withdrawal or (2) something went wrong such as dry socket, nerve damage or something else connected with a molar being pulled. Today is Saturday morning and I had a tooth pulled from the top right side, although it was a difficult pull - according to the doctor - it was a simple extraction, not oral surgery. I took the percodan the Dr. prescribed on Tuesday and Wednesday but not Thursday or Friday, yet my head still feels strange (I could only describe it as buzzed or slightly discombobulated) and I would like to know if anyone has any ideas of what is happening. Last week I had a prescription for Vicodan and went through about 25 in a week. Then had the tooth pulled 2 days of percodan and nothing since Thursday. I have been taking my normal blood pressure medication 5 mg Amlodipine Besylate or what is called a “calcium channel blocker and 500mg of Amoxicillin 3 times a day. No pain and bad breath in morning but better after brushing. Any idea why my head would still feel strange 2 days after quitting pain pills?